MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBSIDIO; VASCULAR EMBOLIZATION DEVICE

BOSTON SCIENTIFIC CORPORATION OBSIDIO; VASCULAR EMBOLIZATION DEVICE
Model Number M0013972101010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an abscess occurred.Obsidio was used in an embolization procedure to treat a bleed in the retroperitoneal space.The standard delivery method was used to deliver the obsidio to the target location.An infection was noted in a vessel in the retroperitoneal space, resulting in an abscess.
 
Additional Manufacturer Narrative
B3: date of event: no date provided, used the first date in the month of the aware date.

Brand Name
OBSIDIO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
OBSIDIO, INC.
2 scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21313744
Report Number2124215-2025-05025
Device Sequence Number8169405
Product Code KRD
UDI-Device Identifier00191506043124
UDI-Public00191506043124
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K213385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0013972101010
Device Catalogue NumberM0013972101010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown